# SDR ASAA2024071051431

- Difficulty date: July 10, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A6104Y9
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR, AFT LOWER STOP PIN FITTINGS IS WORN ON SIDE. GROUNDED - YES. CHECKED LIMITS ON WORN AREA ON STOP FITTING, OUT OF LIMITS IAW B737-800 SRM 52-10-90-1A-4. MAT. REMOVAL LIMITS .030 IN ZONE 2 LUG SURFACE .035 REMOVED USED TOOL E1555B DUE 25JAN25. REMOVED WORN STOP FITTING IAW B737-800 SRM 51-40-02. LOCATED & INSTALLED NEW STOP FITTING IAW BAC DWG#141A6104 REV.- TOP COATED AREA IAW B737-800 AMM 51-21-99.
